Evolution of coherence singularities of Schell-model beams



Downloads per month over past year

Rodrigo Martín-Romo, José Augusto and Alieva, Tatiana Krasheninnikova (2015) Evolution of coherence singularities of Schell-model beams. Optics letters, 40 (15). pp. 3635-3638. ISSN 0146-9592

[thumbnail of AlievaT107postprint.pdf]

Official URL: http://dx.doi.org/10.1364/OL.40.003635


We show that the propagation of the widely used Schell-model partially coherent light can be easily understood using the ambiguity function. This approach is especially beneficial for the analysis of the mutual intensity of Schell-model beams (SMBs), which are associated with stable coherent beams such as Laguerre-, Hermite-, and Ince-Gaussian. We study the evolution of the coherence singularities during the SMB propagation. It is demonstrated that the distance of singularity formation depends on the coherence degree of the input beam. Moreover, it is proved that the shape, position, and number of singularity curves in far field are defined by the associated coherent beam.

Item Type:Article
Additional Information:

© 2015 Optical Society of America. Spanish Ministerio de Economía y Competitividad is acknowledged for funding the project TEC2014-57394-P and FIS2013-46475-C3-1-P.

Uncontrolled Keywords:Vortices; Optics
Subjects:Sciences > Physics
ID Code:33290
Deposited On:01 Oct 2015 17:06
Last Modified:01 Oct 2015 17:06

Origin of downloads

Repository Staff Only: item control page